Communications in Mathematical Physics

Some remarks on the Gribov ambiguity

I. M. Singer

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 60, Number 1 (1978), 7-12.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103904019

Mathematical Reviews number (MathSciNet)
MR0500248

Zentralblatt MATH identifier
0379.53009

Subjects
Primary: 53C05: Connections, general theory
Secondary: 53C80: Applications to physics 58D05: Groups of diffeomorphisms and homeomorphisms as manifolds [See also 22E65, 57S05] 58D30: Applications (in quantum mechanics (Feynman path integrals), relativity, fluid dynamics, etc.) 81E99

Citation

Singer, I. M. Some remarks on the Gribov ambiguity. Communications in Mathematical Physics 60 (1978), no. 1, 7--12. http://projecteuclid.org/euclid.cmp/1103904019.


Export citation